# SDR 20001219SH021

- Difficulty date: July 10, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N218AC
- Make and model: Skrsky S64E
- Aircraft serial: 64033
- Aircraft time: 3,948 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 646550152103
- Condition: Cracked
- Location: Mlg
- Component: Land Gear, Skrsky
- Component part number: 642550100013
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR, PN 6425-50100-013, -014, WAS REMOVED FOR OVERHAUL.  DURING THE FLUORESCENT MAGNETIC PARTICLE INSPECTION PROCESS, 15 LINEAR INDICATIONS, NOT VISIBLE TO THE NAKED EYE, WERE REVEALED ON THE UPPER COLLAR HOUSING WITH MEASUREMENTS OF .093 INCH TO .360 INCH IN LENGTH.  THE INDICATIONS ARE LOCATED AT THE LIGHTENING HOLES WITH SOME BREAKING THE EDGE OF THE HOLE.  A SECOND MLG WAS ALSO INSPECTED AND 7 LINEAR INDICATIONS NOT VISIBLE TO THE NAKED EYE WITH MEASUREMENTS OF .171 INCH TO .531 INCH IN LENGTH, WERE FOUND ON THE LOWER COLLAR HOUSING.  (X)
